# SDR IPXA2014120885015

- Difficulty date: December 5, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 251N402234
- Condition: Failed
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED. T/E FLAP DISAGREE BETWEEN 15 AND 20.  FOUND LT INBD FLAP TRANSMISSION INDICATOR POPPED 1881270.  REMOVED LT INBD FLAP TRANSMISSION, IAW AMM 27-51-06.  GVI ACCOMPLISHED, NO FINDINGS .  NSTALLED LT INBD FLAP TRANSMISSION UP TO STEP F, AMM 27-51-06-424-021.
